





Motocross European Championships

Supplementary Regulations

Title of the mee	eting:		Motoc	ross	Euro	pean	Cham	pionsh	nip		
Venue:	. Isidorush	rushoeve				EMN:		20/14 & 25/03			
Classes: El	MX65/EMX85 (N	IW Europe	zone)	+ EM	IX Qu	ad	Da	ate:	30-04 &	01-05-20)16
Organizing FMI	N:	KNMV		Cou	ıntry:			The N	etherlan	ds	
Access:											
Nearest Airport	:	Schiphol				at: 158		km form fra circuit			
Motorway:	A3	A35 - exit 27				Nati	onal Ro	oad:	N739 & N347		
Nearest town:		Haaksbergen					at:	5	km fro	om the ci	rcuit
	Direction:	irection: So			th			(North/South		ast)	
Nearest Hospit	ZGT I	ZGT Hengelo				at:	12	km fr	om the c	ircuit	
Hospital Addres	SS:			Ge	erdir	ıksw	eg 141				
				7	555 D	L He	ngelo				
Db 04 //	2) 007007070					24 //	0) 0070	05407			
Phone: + 31 (0	J) 887087878			га	X: +	31 (0) 8870	185407			
1. ORGANIZER	₹:		ŀ	HAM	C St.	Isido	rusho	eve			
Address:				Rinn	anval	dwe	n 45				
Addiess.		Binnenveldweg 45									
		7482 NB Haaksb									
Phone: + 31 ((O) 74 3575505			Fa	x: +	-					
E-Mail:				info(<u> hamo</u>	<u>.nl</u>					
Web.Site:				<u></u>	vww.ha	mc.nl					

2. ENTRIES	<u>.</u>							
Entry for	rms duly approved	by the part	icipants mu	ıst be	sent to:			
			LZNINAN/ C	\	D			
			KNIVIVS	port	Department			
Address:			Ziip	edaal	seweg 1			
			681	4 CA	Arnhem			
- .	(2) 22 22 24 2		<u> </u>					
Phone: + 31	(0) 26 3528517		Fa	X: +	31 (0) 26 35	528522		
E-Mail:			sport	 :@knm	v nl			
			<u> </u>		<u> </u>			
r	not later than:	3/31/	16	(;	30 days before	the meeting)	
3 SECRETA	RIAT OF THE MEE	TING						
O. OLORLIA	INAT OF THE WEE							
Address:			Bini	nenve	ldwe 45			
			7482 I	NB Ha	aaksberge			
			11021					
Phone: + 31	(0) 743575505		Fa	x: +				
E-Mail:			<u>info(</u>	@hamo	<u>c.nl</u>			
4. WELCOME	CENTER:							
Place:			See se	cretar	ry into			
Open on:	Thursday:	from:				to:		
	Friday: 29-04	from:	30	3.00		to:	22.00 hou	ırs
	Saturday:	from:	07	7.00		to:	22.00 ho u	ırs
	Sunday:	from:	07	7.00		to:	14.00 hoւ	ırs
5. CIRCUIT:								
Name of	the circuit:			1	t Kötterbos			
Traine or								
Length of	the course:	1750	m.	Minin	num width:	6	m.	
A dua				_				
	the circuit is attache office must be equi				et connectio	n over the	whole meeting	na
THE TACE	omce must be equi	ppi willi a i	ngri specu	mien		יו טעבו נוופ	WITOIC ITICCIII	ıy.
6. OFFICIALS	<u>3:</u>							

FIME Jury President: nt	Alfredo de Castro	FIM Lic.	Nr.	
FIM/FIME Steward:	N/A	FIM Lic.	Nr.	
FMNR Jury member	Arie Bussink	FIM Lic.	Nr.	ТВА
FIM/FIME Race Director:	N/A	FIM Lic.	Nr.	
Secretary of the Race Direct	Wilma Sanderman			
Clerk of the course:	Martijn Spliethof	FIM Lic.	Nr.	ТВА
Secretary of the Meeting:	Rinze Bremmer			
Chief Technikal Steward:	Jan Klein Brinke	FIM Lic.	Nr.	ТВА
Chief Timekeeper:	Stefanie van de Meeberg	FIM Lic.	Nr.	9257
Environmental Steward:	Marcel van Linde	FIM Lic.	Nr.	ТВА
Chief Medical Officer:	Aaldrik Jansen	FIM Lic.	Nr.	ТВА
Press Officer:	Han van Ulsen			
Paddock Official:	Jan Bos			
	onformity with the FIME Sporting Code,			
CMS Regulations, the general ru	· · · · · · · · · · · · · · · · · · ·), where appl	icable	, and this
	which have been duly examined and ap	proved by the		
(FMNR).				
7. STARTING NUMBERS:				
	ME Motocross Commission a perma during the season without prior writt pssible.			
8. CIRCUIT CONTROL:				
Meeting point: At the starting	_			
See attached Time Schedule				
9. MEETING WITH THE ORGAI	NIZERS			
Venue: Jury room.				
See attached Time Schedule				
10. TECHNICAL CONTROL AN				
Venue: The Technical control				
See attached Time Schedule	·			

11. JURY MEETINGS

Venue: The Jury room.

See attached Time Schedule.

12. RIDERS BRIEFING:

Meeting point: At the starting grid.

See attached Time Schedule.

13. PRACTISE:

See attached Time Schedule

14. QUALIFYING:

See attached Time Schedule

15. FREE START SESSION:

See attached Time Schedule

16. WARM UP:

See attached Time Schedule

17. SIGHTING LAP:

See attached Time Schedule

18. WAITING ZONE:

See attached Time Schedule

19. RACES:

See attached Time Schedule

20. FUEL:

In according with FIM specifications.

21. INSURANCE:

By endorsing the application form for entry, the FNM of the rider certifies that the rider is insured in according with the FIME requirements.

The organizer has contacted a third party insurance in according with Art. 110.1 of the FIME Sporting Code. This insurance includes a guarantee of the minimum amount as stipulated by the FIME Management Council. The Insurance comes in effect 2 days before the first practise and ends 2 days after the meeting.

The organizer disclaims all responsibility for damage to a motorcycle, its accessories and components arising out of an accident, fire or other incident.

22. PROTEST AND APPEALS:

Any person or group of persons (rider, entrant, manufacturer, official, etc.), recognized by the FIM and concerned by a decision taken under the authority of the FIME, may ask for redress for the consequences of that decision.

Protest must be lodged according to the FIME Disciplinary and Arbitration Code and the Supplementary Regulations and be accompanied by a fee of 130,- € or equivalent amount in local currency, returnable if the protest is justified.

In general, protests against eligibility of a rider entered, must be made before the start of the official practice.

			ninst results r f the results.	must be pre	sented to th	ne Inte	rnatior	nal Jur	y with	in 30	minut	es foll	owing	the	
	An ap	opeal ca	an be made	to the FIME	Disciplinar	y Com	missic	on aga	inst a	decis	sion of	the In	iternat	tional .	Jury.
	Prote	st enta	iling a fuel co	ontrol: See F	FIME MX ru	uleboo	ks.								
23 F	PRICE	-GIVIN	NG CEREM	ONY.											
<u> </u>			e prize-giving												
			d Timetable.	,										eturn of the nnical Control.	
	Addit									Riders	s migh	t also	be inv	/ited fo	or a
	If invi	ted atte	endance to th	ne prize givi	na ceremoi	nv or p	ress c	onfere	nce is	s com	pulsor	٧.			
						Ĭ.						•			
<u> 24. 1</u>	The i	nterpre	ATION OF tation of this n or if there i	regulations	rests entire	ely with	the J	ury. In	case	of di	spute, nglish	regard text w	ding th	ne vail.	
25 I	MISCE	ΠΔΝ	EOUS:												
<u> </u>	The		um fee for	Fransponde	ers rent is	100 €	, the f	ee ha	s to p	ayed	d back	after	retur	n of th	ne
25. /		•	L MISCELL	ANEOUS:											
	A en	try fee	of 100 Euro	os is payab	le by the r	iders	in EM	X65/8	5 cla	sses	prior	to Ted	chnica	al Cor	ntrol.
Plac	e and	date:		Δrnhem	16-02-20	16									
ı iac			ce office is				nterne	et con	necti	on ov	er the	who	le me	etina.	
The	Clerk	of the	Course:		Ma	artijn S	Sprielt	hof							
Appı	oved	by FM	NR:			KN	MV_								
Λ		. 	. —		F 4.4" - 1	11	4716	20/00	10						
Appı	ovea	by FIM	IE:		Eddie	<u>Hera</u>	17/0	03/20	16						
Atta	chme	nd:													
			e region, in	cluding the	venue of	the ci	rcuit								
		Sche													
	Draw	ing of	the circuit												
		Tim	etable Moto	ocross Eu	ropean Cl	hamp	ionsh	ip EN	IX 85	and	EMX	65			
Frida	y (all ti	metable	s)												
	ircuit C											15:00			
Tech	nical Co	ontrol +	Verification								15:0	00 - 19	:00		
Meeti	ng with	the Org	ganizer									17:00			
2nd C	Circuit C	Control (if nessesary)									18:00			

Timetal	ole 2 - up to 40	oriders EMX 65 and more than 40 rid	ers EMX 85
Saturday	-		
Technical Control and Verification	ation		07:00 - 08:00
First Jury Meeting			08:15
Free Practise EMX 85 Group	Α	(20 minutes)	09:00 - 09:20
Free Practise EMX 85 Group		(20 minutes)	09:30 - 09:50
Free Practise EMX 65		(15 minutes)	10:00 - 10:15
Riders Briefing			12:00
Technical Control and Verit	fication MX 2	national class	12:00 - 18:00
Pre Qualifying Practise EMX	85 Group A	(20 minutes)	12:30 - 12:50
Free Start Session immediate	-	•	
Pre Qualifying Practise EMX	-	(20 minutes)	13:05 - 13:25
Free Start Session immediate	-	•	16.66 16.26
Pre Qualifying Practise EMX	-	(15 minutes)	13:40 - 13:55
Free Start Session immediate			13.40 10.00
Waiting Zone closes	_	sighting lap Group A	15:00
Qualifying Race EMX 85 Gro		(15 minutes + 2laps)	15:10
Waiting Zone closes		· sighting lap Group B	15:40
		(15 minutes + 2laps)	15:50
Qualifying Race EMX 85 Gro			
Waiting Zone closes	EIVIX 65	· sighting lap	16:20
Qualifying Race EMX 65	l alaas	(10 minutes + 2laps)	16:30
Free Practise MX 2 national		(30 minutes)	16:50 - 17:20
Last Chance Qualifying Time	d Practise EM2	X 85 (15 minutes)	17:40
Second Jury Meeting			18:15
_			
Sunday	_		
Free practise EMX 85 non qu	·		08:30 - 08:50
Technical Control and Verit			08:00 - 09:40
Warm up EMX 85 qualified ric		(20 minutes)	09:15 - 09:35
Warm up EMX 65 qualified ric	ders	(15 minutes)	09:50 - 10:05
Free Practise MX 2 national		(30 minutes)	10:10 - 10:40
Waiting Zone closes	EMX 85	non qualifiied riders - sighting lap	10:50
Race for EMX 85 non qualifie	d riders (if mo	e than 20 riders) 20min +2 laps	11:00
Timepractise MX 2 national	class	(30 minutes)	11:10 - 11:40
Opening of the meeting			12:00
Waiting Zone closes	EMX 85	5 - sighting lap	12:20
1st Race EMX 85	(20 minu	tes + 2laps)	12:30
Waiting Zone closes	EMX 65	5 - sighting lap	13:05
1st Race EMX 65	(12 minu	tes + 2laps)	13:15
Waiting Zone closes	·	ghting lap	13:50
1st race MX 2 national class		(30min + 2 laps)	14:00
Waiting Zone closes		i - sighting lap	15:00
2nd Race EMX 85		tes + 2laps)	15:10
Waiting Zone closes		5 - sighting lap	15:45
2nd Race EMX 65		tes + 2laps)	15:55
Waiting Zone closes		ghting lap	16:30
2nd race MX 2 national clas		(30min + 2 laps)	16:40
3rd Jury meeting		(50 2 14,00)	17:30
ord out y meeting			17.50